Lumpable continuous-time SANs

Document type :
Journal articles
Complete list of metadatas

https://hal-uvsq.archives-ouvertes.fr/hal-01309501
Contributor : Jean-Michel Fourneau <>
Submitted on : Friday, April 29, 2016 - 4:10:20 PM
Last modification on : Thursday, January 11, 2018 - 6:27:11 AM

Identifiers

  • HAL Id : hal-01309501, version 1

Collections

Citation

Jean-Michel Fourneau, Tugrul Dayar, Oleg Gusak. Lumpable continuous-time SANs. European Journal of Operational Research, Elsevier, 2003, 148 (2), pp.436-451. ⟨hal-01309501⟩

Share

Metrics

Record views

87